Communications in Information & Systems

On an Eigenflow Equation and its Lie Algebraic Generalization

Christian Ebenbauer and Alessandro Arsie

Full-text: Open access

Article information

Source
Commun. Inf. Syst., Volume 8, Number 2 (2008), 147-170.

Dates
First available in Project Euclid: 21 April 2009

Permanent link to this document
https://projecteuclid.org/euclid.cis/1240325289

Mathematical Reviews number (MathSciNet)
MR2495871

Zentralblatt MATH identifier
1163.93012

Keywords
Control theory dynamical systems ordinary differential equations

Citation

Ebenbauer, Christian; Arsie, Alessandro. On an Eigenflow Equation and its Lie Algebraic Generalization. Commun. Inf. Syst. 8 (2008), no. 2, 147--170. https://projecteuclid.org/euclid.cis/1240325289


Export citation